# SDR 96ZZZX5199

- Difficulty date: July 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156YV
- Make and model: Beech 1900C
- Aircraft serial: UC156
- Engine: Pwa PT6A65B
- System (JASC): 7250 · Turbine Section
- Part: Gas Generator
- Condition: Failed
- Location: Rt Engine
- Part time: 11,652 hours
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: E, A

## Discrepancy

ON CLIMB-OUT, RT ENGINE TORQUE SPIKED UP AND DROPPED TO ZERO.  RT PROP AUTOFEATHERED AND ENGINE FROZE.  ACFT RETURNED TO FARMINGTON AND LANDED WITHOUT INCIDENT.  PART TOTAL CYCLES, 17,661.
